# SDR CALA2018062101444

- Difficulty date: June 8, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 43 AND 44R IN THE CARGO BILGE AREA,  FRAME 26.   REMOVED THE FISH PLATE,  HOLES WERE ROTO PROBED, NO DEFECTS NOTED.  LOCATED, DRILLED AND INSTALLED A NEW FISHPLATE.  RESTORED SURFACE PROTECTION IAW SRM 51-72-11-911-001, NTM 51-10-01, AND ER 5100R01017, REV E.
